Diametric theorems in sequence spaces

Ahlswede R, Cai N, Zhang Z (1992)
Combinatorica 12(1): 1-17.

Download
OA
Journal Article | Published | English
Author
; ;
Abstract
We determine in almost all Manhattan lattices configurations, which for specified diameter have maximal cardinality. Cases, in which those configurations are spheres, have been studied recently by Kleitman and Fellows. For Hamming spaces we present a partial result supplementing a result of Frankl and Füredi and we formulate a general conjecture.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Cai N, Zhang Z. Diametric theorems in sequence spaces. Combinatorica. 1992;12(1):1-17.
Ahlswede, R., Cai, N., & Zhang, Z. (1992). Diametric theorems in sequence spaces. Combinatorica, 12(1), 1-17.
Ahlswede, R., Cai, N., and Zhang, Z. (1992). Diametric theorems in sequence spaces. Combinatorica 12, 1-17.
Ahlswede, R., Cai, N., & Zhang, Z., 1992. Diametric theorems in sequence spaces. Combinatorica, 12(1), p 1-17.
R. Ahlswede, N. Cai, and Z. Zhang, “Diametric theorems in sequence spaces”, Combinatorica, vol. 12, 1992, pp. 1-17.
Ahlswede, R., Cai, N., Zhang, Z.: Diametric theorems in sequence spaces. Combinatorica. 12, 1-17 (1992).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “Diametric theorems in sequence spaces”. Combinatorica 12.1 (1992): 1-17.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar